# SDR AALA201809219009

- Difficulty date: September 20, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N9019F
- Make and model: Airbus A319-115
- Aircraft serial: 6154
- Aircraft time: 12,496 hours, 5,643 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: Door Slide
- Stage of operation: NR
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

R3 DOOR SLIDE BOTTLE SHOWS 300 PSI.  THE AIRCRAFT WAS GROUNDED.  INSPECTED THE BOTTLE PRESSURE INDICATOR FOUND BOTTLE WITHIN PRESSURE IAW AMM 25-62-00. OK FOR SERVICE.
